# SDR AALA2020031329006

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 57,833 hours, 23,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EXTERIOR EMERGENCY LIGHT AT RIGHT AFT OVERWING HATCH INOPERATIVE. PERFORMED ADJUSTMENT TEST FOR EXTERIOR EMERGENCY LIGHTS, RIGHT AFT OVERWING HATCH PER AMM 33-51-00. CHECKS OKAY, NO FAULTS NOTED.
